| Catalog Number |
02.12.0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2023.Lot: 2106553: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved, batch review performed on 07 july 2023: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot: 2108180: (b)(4) items manufactured and released on 16-sep-2021.Expiration date: 2026-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 4 months after the primary, the patient came in complaining of pain due to poor patella tracking and laxity and the cause was unknown.The surgeon revised the patella and poly (10 to 11 mm) and implanted a new spherika femoral component because he believes that the new spherika femur will help with the patella tracking.The surgery was completed successfully.